# SDR SWAA2022082440115

- Difficulty date: August 9, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTALL BAFFLE P/N# 143A7510-22 AT STA 500D - 500E RBL 25. / [01] VERIFIED APPLICABILITY; AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA. 4-C FIG. 103;[02] REMOVED BAFFLE IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW BAFFLE P/N 143A7510-22 PO# 855149 IAW SRM 51-40-05-0G-0 AND DWG 1437505 REV.- REQ. OK TO INSTALL NEW BAFFLE;[04] VERIFIED CORRECTIVE ACTION #3  OK TO INSTALL NEW BAFFLE GIVEN;[05] INSTALLED NEW BAFFLE BTWN BS 500D TO 500E RBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV.-;[06] VERIFIED MEASUREMENT TABLE;[07] VERIFIED CORRECTIVE ACTION #5
